MAUDE Adverse Event Report: C. R. BARD, INC. CLOSED WOUND SUCTION; APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED

C. R. BARD, INC. CLOSED WOUND SUCTION; APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED
Model Number 0043620
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
There have been 4 instances reported by staff of the hemovacs disconnecting while maneuvering patients.

Brand Name
CLOSED WOUND SUCTION
Common Device Name
APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED
Manufacturer (Section D)
C. R. BARD, INC.
8195 industrial blvd
covington GA 30014
MDR Report Key11929737
Report Number11929737
Device Sequence Number16953187
Product Code GCY
UDI-Device Identifier00801741049361
UDI-Public(01)00801741049361
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/19/2021
Report Date (Section F) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0043620
Device Catalogue Number0043620
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/03/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight54
Date Report Sent to FDA05/19/2021